# SDR 06FDEA3010

- Difficulty date: August 19, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 18,868 hours, 9,611 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FS 31 FLOORBEAM CRACKED APPROX .5 INCHES LONG LOCATED AT RBL 27 AND 1.0 INCHES BELOW UPPER CHORD.  COMPLIED WITH EA 5310-101957 INSTRUCTIONS.  REPAIRED FS 31 RBL 27 FLOORBEAM.
